# SDR SWAA2022030705832

- Difficulty date: April 12, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 48,668 hours, 28,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO R/H TRANSITION ANGLE AT STA 747-767. / REMOVED AND REPLACED AFT CARGO R/H TRANSITION ANGLE AT STA 727-767. PER SRM 51-40-02.
